| Model Number |
4678 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system with this left ventricular (lv) lead was exhibiting loss of capture on the lv channel.The patient will be evaluated in the clinic.This crt-d system remains in service and no adverse patient effects were reported.